Multicomponent integrable wave equations: I. Darboux-dressing transformation

Degasperis, A. and Lombardo, S. (2007) Multicomponent integrable wave equations: I. Darboux-dressing transformation. Journal of Physics A: Mathematical and Theoretical, 40 (5). pp. 961-977. ISSN 1751-8121

[img] PDF
Multicomponent.pdf

Download (230kB)
Official URL: http://www.iop.org/EJ/toc/1751-8121/40/5

Abstract

The Darboux-dressing transformations are applied to the Lax pair associated with systems of coupled nonlinear wave equations in the case of boundary values which are appropriate to both 'bright' and 'dark' soliton solutions. The general formalism is set up and the relevant equations are explicitly solved. Several instances of multicomponent wave equations of applicative interest, such as vector nonlinear Schrödinger-type equations and three resonant wave equations, are considered.

Item Type: Article
Subjects: PACS 2010, the AIP's Physics and Astronomy Classification Scheme > 00 GENERAL PHYSICS > 02 Mathematical methods in physics
Depositing User: Ms Lucy van Russelt
Date Deposited: 16 Nov 2007
Last Modified: 20 Oct 2017 14:12
URI: http://eprints.maths.manchester.ac.uk/id/eprint/893

Actions (login required)

View Item View Item